# SDR CA150831005

- Difficulty date: August 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,944 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT`S LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF SO ACFT RETURNED FOR AN EMERGENCY LANDING ON RUNWAY.  RESOLUTION  NLG EXT PROXIMITY SENSOR 25GA. REPLACED IAW 32-31-73-400-005, AND 32-31-73-000-005.  TARGET ADJUSTED IAW 32-31-73-820-006. SYSTEM SERVICEABLE.
